Linear differential equations and multiple zeta values. I. Zeta(2)

Volume 210 / 2010

Micha/l Zakrzewski, Henryk /Zo/l/adek Fundamenta Mathematicae 210 (2010), 207-242 MSC: Primary 05C38, 15A15; Secondary 05A15, 15A18. DOI: 10.4064/fm210-3-1

Abstract

Certain generating fuctions for multiple zeta values are expressed as values at some point of solutions of linear meromorphic differential equations. We apply asymptotic expansion methods (like the WKB method and the Stokes operators) to solutions of these equations. In this way we give a new proof of the Euler formula $\zeta (2)=\pi ^{2}/6.$ In further papers we plan to apply this method to study some third order hypergeometric equation related to $\zeta (3).$

Authors

  • Micha/l ZakrzewskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • Henryk /Zo/l/adekInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image